# SDR CALA2019061400940

- Difficulty date: June 12, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 78,388 hours, 20,282 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Valve
- Condition: Loose
- Location: Fwd Galey
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY DRAIN LEAKING E&E WET RIGHT SIDE OF NOSE WHEEL WELL STA263 TO STA 399. BLANKETS WET.  WATER PUDDLING AT STRINGERS. SEAT, CARPET WET WATER LEAKED INTO FLIGHT DECK AT GALLEY FLOOR PLATE BEHIND F/O GALLEY SPILL CLEANUP IN THE AREA FWD OF THE ELECTRONICS GALLEY DRAIN LEAK WAS CORRECTED ON LOG #3474322. ACCOMPLISHED EQUIPMENT COMPARTMENT AT THE NOSE GEAR WHEEL WELL RH TUNNEL FROM STATION BS263 TO BS399.5, REMOVED AND REPLACED AFFECTED INSULATION BLANKETS. IMMEDIATE CLEANUP, IN-DEPTH CLEANUP, AND ADD EMP:U238670 SUPPLEMENTAL INSPECTION WAS CARRIED OUT, INCLUDING CORROSION PREVENTION REQUIREMENTS. REF EC/RA# 2011-01000.
